Alert archive / New Mexico / Flash Flood Warnings in 2008
Flash Flood Warning 61, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 17, 2008, 4:30 PM MDT for Socorro County, Valencia County, New Mexico. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 17, 2008, 4:30 PM MDT (22:30 UTC)
- Expired
- Aug 17, 2008, 6:00 PM MDT
- In force
- 90 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Socorro County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 60 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.5 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 716 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KABQ 172230 FFWABQ NMC053-061-180000- /O.NEW.KABQ.FF.W.0061.080817T2230Z-080818T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 430 PM MDT SUN AUG 17 2008 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTH CENTRAL SOCORRO COUNTY IN CENTRAL NEW MEXICO SOUTH CENTRAL VALENCIA COUNTY IN CENTRAL NEW MEXICO * UNTIL 600 PM MDT * AT 424 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM NEAR LOS TRUJILLOS-GABALDON... OR ABOUT NEAR BELEN...MOVING SOUTHEAST AT 18 MPH. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. LAT...LON 3470 10684 3477 10663 3448 10648 3442 10676 $$ 50
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 17, 2:55 PM MDT, 1 hour 35 minutes earlier.
Area forecast discussion, Aug 17, 2:55 PM MDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 255 PM MDT SUN AUG 17 2008 .DISCUSSION... SHORT TERM (TONIGHT-TUESDAY)...579H5 CUTOFF UPPER LOW IN CENTRAL COLORADO CONTINUES TO DOMINATE THE WEATHER PATTERN. WITH GOOD MODEL CONSENSUS BETWEEN THE GFS...NAM... ECMWF...THE UPPER LOW WILL CONTINUE TO MOVE SLOWLY SOUTHEAST THROUGH NORTHEAST NEW MEXICO INTO THE OK-TX PANHANDLES BY MONDAY EVENING. CIRCULATION AROUND THE UPPER LOW HAS ADVECTED DRIER AIR AT THE MID-LEVELS INTO NORTHERN NEW MEXICO...AS DEPICTED ON SATELLITE WATER VAPOR IMAGERY. THIS DRIER AIR...12Z ABQ PWAT AT 0.97 INCHES WILL ALLOW FOR INCREASED AFTERNOON INSOLATION AND DESTABILIZE THE ATMOSPHERE SUPPORTING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. THE AZTEC PROFILER IS MEASURING 35 KTS WESTERLY WIND AT 500 MB AND THE 12Z ABQ SOUNDING WIND PROFILE SHOWS WESTERLY WINDS FROM 8500 FT AND ABOVE...WITH 500 MB WINDS AT 25 KTS. THESE WINDS WILL ONCE AGAIN INDUCE GRAVITY WAVES DOWNSTREAM OF OUR NORTH-SOUTH ORIENTED CENTRAL MOUNTAIN CHAIN. THESE GRAVITY WAVES WILL AID IN THE INITIATION OF STRONG THUNDERSTORMS. ONCE STORMS INITIATE...THEY WILL MOVE GENERALLY TO THE EAST AND SOUTHEAST...EXCEPT WHERE INTERACTING WITH TERRAIN. THE MAIN FOCUS FOR STRONG STORMS THIS AFTERNOON AND EVENING WILL BE NORTHEAST NEW MEXICO...FROM THE EAST SLOPES OF THE SANGRES INTO THE PLAINS...AS THE UPPER LOW TRAVERSES THE AREA. EAST CENTRAL AND SOUTHEAST NEW MEXICO WILL ALSO GET INTO THE ACT THIS AFTERNOON AND EVENING AS STORMS FIRE ALONG THE MOUNTAINS TO THE WEST AND MOVE EAST OR AS NEW STORMS INITIATE IN THE MOISTURE RICH BOUNDARY LAYER AIR IN PLACE ACROSS THE REGION WHERE DEWPOINT READINGS ARE IN THE 60S FROM CARLSBAD TO TUCUMCARI. THESE STORMS ARE EXPECTED TO PRODUCE HEAVY RAIN. ACCORDINGLY...A FLASH FLOOD WATCH IS IN PLACE FOR EASTERN NEW MEXICO THROUGH LATE TONIGHT. THE WESTERN MOUNTAINS WILL ALSO SEE SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING AS AMPLE BOUNDARY LAYER MOISTURE ALSO CONTINUES IN PLACE ACROSS THE CONTINENTAL DIVIDE. THE THREAT FOR THUNDERSTORMS CONTINUES ACROSS EASTERN NEW MEXICO AND ESPECIALLY NORTHEAST NEW MEXICO THROUGH MONDAY EVENING AS THE PROXIMITY OF THE UPPER LOW IN THE OK-TX PANHANDLES WILL CONTINUE TO CIRCULATE MOISTURE THROUGH THE AREA AND PROVIDE A FOCUS FOR INITIATING STORMS. ON TUESDAY INTO WEDNESDAY...AS THE UPPER LOW CONTINUES TO DRIFT SLOWLY SOUTHEAST INTO CENTRAL TEXAS THE THREAT FOR WIDESPREAD CONVECTIVE ACTIVITY ACROSS THE STATE DIMINISHES. LONG TERM (TUESDAY NIGHT-SATURDAY)...THE 500 MB CUTOFF UPPER LOW CONTINUES TO MOVE SLOWLY SOUTHEAST INTO CENTRAL AND NORTHEAST TEXAS ON WEDNESDAY THEN LIFTS OUT TO THE NORTHEAST THROUGH EASTERN OKLAHOMA...EASTERN KANSAS AND MISSOURI. THIS ALLOWS AN UPPER LEVEL HIGH PRESSURE RIDGE TO BUILD INTO NEW MEXICO FROM THE WEST THROUGH FRIDAY...WITH AN UPPER LEVEL HIGH PRESSURE CENTER DEVELOPING FROM CENTRAL ARIZONA TO CENTRAL NEW MEXICO. AS THE HIGH PRESSURE BUILDS...A WARMER AND DRIER AIRMASS DEVELOPS ACROSS THE REGION... EXPECT MAXIMUM TEMPERATURES TO INCREASE TO AROUND CLIMATE NORMALS AND POPS TO DECREASE TO BELOW CLIMATE NORMALS THURSDAY THROUGH SATURDAY. BENNETT && .AVIATION... RESTRICTING CONDITIONS HAVE LIFTED ACROSS THE STATE...HOWEVER THIS WILL BE SHORT-LIVED AS IFR/LIFR CIGS WILL REDEVELOP IN ERN NM LATER TONIGHT. BUT FIRST...SCATTERED SHOWERS/STORMS ARE DEVELOPING OVER CENTRAL/ERN SECTIONS OF NM AND THIS ACTIVITY WILL CONTINUE THROUGH THE EVENING HOURS. SOME OF THESE STORMS WILL PRODUCE GUSTY WINDS... SMALL HAIL...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINS WHICH COULD REDUCE VIS/CIGS INTO THE MVFR CATEGORY. AFTER THE MIDNIGHT HOUR... MUCH OF THE ACTIVITY WILL BE ALONG THE TEXAS BORDER. LOW CLOUDS AND FOG WILL DEVELOP BY MIDNIGHT EAST OF THE CENTRAL MTS. CONFIDENCE OF THESE RESTRICTING CONDITIONS IS FAIRLY HIGH AND THEREFORE INCLUDED IN REGIONAL TAFS. SOME VFR CIGS SHOULD FORM WITHIN THE MIDDLE AND LOWER RIO GRANDE VALLEY SIMILAR TO THIS MORNING. CANYON WINDS WILL DEVELOP AGAIN THIS EVENING...WITH THE HIGHEST SPEEDS EXPECTED PRIOR TO DAYBREAK. DO NOT ANTICIPATE AN AWW ISSUANCE...THOUGH THE EVENING SHIFT WILL NEED TO MONITOR SITUATION CLOSELY. WRN SITES WILL REMAIN VFR IN NATURE FOR THE NEXT 24 HOURS. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. DPORTER && .FIRE WEATHER... A LESS ACTIVE PERIOD WILL DEVELOP FROM NORTHWEST TO SOUTHEAST OVER THE STATE DURING THE NEXT 24 TO 48 HOURS AS AN UPPER LOW MIGRATES FROM SOUTHERN CO INTO CENTRAL TX. FOR THIS AFTERNOON...SHOWERS AND THUNDERSTORMS WILL BE FOCUSED OVER CENTRAL/ERN NM...WHERE WETTING RAINS WILL BE COMMON. FOR MONDAY AFTERNOON/EVENING...THE MAIN FOCUS FOR PRECIPITATION WILL BE EAST OF THE CENTRAL MTS. AS THE MID-WEEK APPROACHES...EXPECT WARMER TEMPS AND LOWER HUMIDITIES...ESPECIALLY IN THE NORTHWEST CORNER OF NEW MEXICO. IN FACT...MINIMUM HUMIDITIES WILL DROP BELOW 15 PERCENT IN THIS REGION DURING PEAK HEATING...BUT WINDS WILL NOT BE STRONG ENOUGH TO SUPPORT CRITICAL CONDITIONS. FOR THE MIDDLE/LATTER PORTION OF THE WORK WEEK...STORMS WILL BE OF THE ISOLATED NATURE...FOCUSED IN THE HIGH TERRAIN. THE NEXT SIGNIFICANT THREAT FOR PCPN MAY COME NEXT WEEKEND AS A COLD FRONT SWEEPS ACROSS EASTERN NEW MEXICO. DPORTER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 55 89 57 93 / 0 0 0 5 GALLUP.......................... 49 85 50 87 / 5 0 0 5 GRANTS.......................... 49 84 49 86 / 5 5 5 10 GLENWOOD........................ 59 89 58 91 / 30 20 10 10 CHAMA........................... 39 76 41 81 / 20 10 10 10 LOS ALAMOS...................... 47 76 49 80 / 30 20 10 10 RED RIVER....................... 37 66 36 75 / 40 30 20 20 TAOS............................ 45 77 45 82 / 40 20 10 10 SANTA FE........................ 51 77 53 81 / 40 30 10 20 SANTA FE AIRPORT................ 51 79 53 83 / 30 20 10 10 ESPANOLA........................ 50 82 52 87 / 30 20 10 10 ALBUQUERQUE HEIGHTS............. 61 83 62 85 / 30 20 10 10 ALBUQUERQUE VALLEY.............. 58 85 58 86 / 30 20 10 10 ALBUQUERQUE FOOTHILLS........... 57 82 57 84 / 30 20 10 10 ALBUQUERQUE WEST MESA........... 58 84 60 86 / 30 10 10 10 SOCORRO......................... 57 85 57 87 / 30 20 10 10 SANDIA PARK/CEDAR CREST......... 46 74 45 80 / 30 20 10 10 MORIARTY/ESTANCIA............... 49 77 49 81 / 40 30 10 20 CARRIZOZO....................... 54 81 55 85 / 40 30 10 20 RUIDOSO......................... 50 72 49 75 / 40 40 20 20 RATON........................... 48 73 48 81 / 50 30 20 20 LAS VEGAS....................... 47 71 46 79 / 50 40 20 20 ROY............................. 54 72 54 81 / 60 40 20 20 CLAYTON......................... 54 72 57 81 / 70 40 20 20 SANTA ROSA...................... 54 79 54 85 / 60 40 20 20 TUCUMCARI....................... 57 77 57 84 / 70 40 20 20 FORT SUMNER..................... 60 78 58 84 / 60 40 20 20 CLOVIS.......................... 59 75 59 82 / 70 50 30 20 PORTALES........................ 60 76 60 82 / 70 50 30 20 ROSWELL......................... 61 79 64 84 / 50 40 20 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES... NMZ004>007-010>013-016>021-026. && 01/46
Hazardous weather outlook, Aug 17, 6:00 AM MDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT SUN AUG 17 2008 NMZ001>021-026-181200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MDT SUN AUG 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT ACROSS CENTRAL AND EASTERN NEW MEXICO WHERE SMALL HAIL AND GUSTY WINDS MAY OCCUR. HOWEVER...AN ISOLATED SEVERE STORM CAN NOT BE RULED OUT IN THESE AREAS. IN ADDITION...THESE STORMS WILL BE CAPABLE OF VERY HEAVY RAINFALL...AND A FLASH FLOOD WATCH IS IN EFFECT THROUGH LATE TONIGHT FOR AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG STORMS ARE POSSIBLE AGAIN MONDAY AFTERNOON AND EVENING ACROSS THE EASTERN PLAINS. THESE STORMS WILL BE CAPABLE OF HEAVY RAIN...SMALL HAIL AND GUSTY WINDS...THOUGH AN ISOLATED SEVERE STORM CAN NOT BE RULED OUT. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER OR FLOODING TO THEIR LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE AT 1.888.386.7637. 34
In the hours before
Local storm report, Aug 17, 2:16 PM MDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
216 PM MDT SUN AUG 17 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM HAIL 1 SW SAN ILDEFONSO PUEB 35.89N 106.14W
08/17/2008 E0.75 INCH SANTA FE NM PUBLIC
HALF MILE WEST ON HIGHWAY 502 NEAR HWY 30 AND 502
INTERCHANGE. PHILLIPS 66.
&&
DPORTERSpecial weather statement, Aug 17, 2:42 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 242 PM MDT SUN AUG 17 2008 NMZ008-009-172130- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL MOUNTAINS- 242 PM MDT SUN AUG 17 2008 ...STRONG THUNDERSTORM MOVING INTO WESTERN BERNAILLO COUNTY... AT 237 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 10 MILES SOUTHEAST OF MARQUEZ. MOVEMENT WAS SOUTHEAST AT 20 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL WESTERN BERNALILLO COUNTY. HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. 50
Special weather statement, Aug 17, 4:12 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 412 PM MDT SUN AUG 17 2008 NMZ008-009-172245- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL MOUNTAINS- 412 PM MDT SUN AUG 17 2008 ...STRONG THUNDERSTORM MOVING INTO NORTHWEST VALENCIA COUNTY... AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 10 MILES EAST OF MESITA. MOVEMENT WAS SOUTHEAST AT 21 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL NORTHWESTERN VALENCIA COUNTY...RURAL SOUTHWESTERN BERNALILLO COUNTY AND RURAL EXTREME EAST CENTRAL CIBOLA COUNTY. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. DPORTER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 6:12 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Socorro | 48 min |
| Aug 16, 6:57 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, Union | 2 hr |
| Aug 16, 7:58 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 2 hr |
| Aug 16, 8:56 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, Union | 2 hr |
| Aug 16, 9:18 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, Harding, Quay, San Miguel | 117 min |
| Aug 16, 10:23 PM MDT | Flash Flood Warning | ABQ | Harding, Quay, San Miguel | 112 min |
| Aug 16, 11:24 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, Union | 111 min |
| Aug 17, 12:19 AM MDT | Areal Flood Advisory | ABQ | Curry, De Baca, Guadalupe, Quay, Roosevelt | 116 min |
| Aug 17, 1:14 AM MDT | Areal Flood Advisory | ABQ | Quay, Union | 2 hr |
| Aug 17, 2:16 AM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, Quay, Roosevelt | 3 hr |
| Aug 17, 5:14 AM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, Roosevelt | 106 min |
| Aug 17, 1:14 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 61 min |
| Aug 17, 2:06 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 54 min |
| Aug 17, 2:30 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 60 min |
| Aug 17, 3:09 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Valencia | 66 min |
| Aug 17, 3:29 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 61 min |
| Aug 17, 3:39 PM MDT | Tornado Warning | ABQ | Bernalillo, Valencia | 51 min |
| Aug 17, 4:00 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel, Santa Fe | 60 min |
| Aug 17, 4:11 PM MDT | Tornado Warning | ABQ | Socorro, Torrance, Valencia | 49 min |
| Aug 17, 4:28 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe | 92 min |
| Aug 17, 4:28 PM MDT | Tornado Warning | ABQ | San Miguel, Santa Fe | 47 min |
| Aug 17, 4:33 PM MDT | Areal Flood Advisory | ABQ | Colfax, Guadalupe, Harding, Mora, San Miguel | 87 min |
| Aug 17, 4:43 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 62 min |
| Aug 17, 4:55 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 65 min |
| Aug 17, 4:59 PM MDT | Tornado Warning | ABQ | Socorro, Torrance, Valencia | 46 min |
| Aug 17, 5:09 PM MDT | Tornado Warning | ABQ | San Miguel, Santa Fe | 51 min |
| Aug 17, 5:16 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro, Torrance, Valencia | 59 min |
| Aug 17, 5:30 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, San Miguel | 60 min |
| Aug 17, 5:33 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 57 min |
| Aug 17, 5:40 PM MDT | Tornado Warning | ABQ | Guadalupe, San Miguel | 50 min |
| Aug 17, 5:46 PM MDT | Tornado Warning | ABQ | Socorro, Torrance | 44 min |
Nearby
Flash Flood Warnings in New Mexico, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.